Archive for November, 2009

Cipro side effects. Misdiagnosed as Rheumatoid Arthritis.

September 17, 2009. By Jane Mundy Winston-Salem, NC: Phoebe took the prescribed dose of Cipro ( a ten-day treatment) in early 2008 for a sinus infection. It cleared up the infection but caused horrible and likely irreparable side effects. “I want to see this drug taken off the market,” says Phoebe. “I think it is [...]

Levaquin strikes pilot.

New York, NY: Greg Downs knows all about Levaquin and Levaquin side effects, including (but not limited to) Levaquin tendon rupture. His troubles with Levaquin began in 2006, when he was prescribed the powerful antibiotic for diverticulitis. Soon, he began feeling odd sensations and delayed focusing reaction, “like my head could not keep up with [...]

Avelox vicious circle.

Avelox July 27, 2009. By Jane Mundy Nashville, TN:“I had surgery to cure a chronic sinus problem and I was given Avelox in the hospital,” says Sean (not his real name pending a lawsuit). “About two weeks later I had ruptured both Achilles tendons; I’m no athlete so how could this happen?” Sean was shocked, [...]

The Pharmaceutical Industrial Complex by Dr. Doug Henderson and Dr. Gary Null.

  The Pharmaceutical Industrial Complex: A Deadly Fairy Tale. http://www.globalresearch.ca/index.php?context=va&aid=15758       by Dr. Doug Henderson and Dr. Gary Null Here is a very interesting article concerning the many components of the pharmaceutical industry.  It has been a particularly bad month for the pharmaceutical industrial complex in its ongoing litigations in American courts. Among the main pharmaceutical headlines, [...]

Gary Null’s testimony on flu vaccine at New York Senate hearings.

Here is a fiery speech by Gary Null. He is giving testimony at the NY Senate hearings regarding the flu vaccine and the corruption of the pharmaceutical industrial complex. Gary Null has produced many documentary movies on health and wellness.     Part 1 http://www.youtube.com/watch?v=y3XlJB7J5-o Part 2 http://www.youtube.com/watch?v=Ch5OuzB9L48 Part 3 http://www.youtube.com/watch?v=tAgWO2yq1k8  

Post from LG, a Levaquin victim.

A good site on drug side effects is Medications.com.  One of the best posts I have read was written by a guy named LG. He is a victim of Levaquin (Levofloxacin ) and is a very talented writer. I have emailed him frequently and asked him to submit his descriptive post to this blog.   I check back from time-to-time about [...]


Design by Aaron Melvin